MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Extractor Pro XL; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Extractor Pro XL; catheter, biliary, diagnostic
Model Number M00547100
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the sterile packaging of the device.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was being prepared for a procedure performed on (b)(6) 2026.It was reported that a foreign object (hair) was found in the bag.The device was not used, and the procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
Extractor Pro XL
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25742878
Report Number3005099803-2026-02717
Device Sequence Number10518049
Product Code FGE
UDI-Device Identifier08714729790389
UDI-Public(01)08714729790389(17)271210(10)38157138
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547100
Device Catalogue NumberM00547100
Device Lot Number0038157138
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown